Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 369, Number 10

On some $2D$ orthogonal $q$-polynomials
Mourad E. H. Ismail and Ruiming Zhang.
Trans. Amer. Math. Soc. 369 (2017), 6779-6821
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Localization, metabelian groups, and the isomorphism problem
Gilbert Baumslag, Roman Mikhailov and Kent E. Orr.
Trans. Amer. Math. Soc. 369 (2017), 6823-6852
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Metric mean dimension for algebraic actions of Sofic groups
Ben Hayes.
Trans. Amer. Math. Soc. 369 (2017), 6853-6897
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Isometric dilations and $H^{∞}$ calculus for bounded analytic semigroups and Ritt operators
Cédric Arhancet, Stephan Fackler and Christian Le Merdy.
Trans. Amer. Math. Soc. 369 (2017), 6899-6933
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
$\mathrm{L}^{p}$ estimates for a singular entangled quadrilinear form
Polona Durcik.
Trans. Amer. Math. Soc. 369 (2017), 6935-6951
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generalised dihedral subalgebras from the Monster
Felix Rehren.
Trans. Amer. Math. Soc. 369 (2017), 6953-6986
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Isotropic measures and stronger forms of the reverse isoperimetric inequality
Károly J. Böröczky and Daniel Hug.
Trans. Amer. Math. Soc. 369 (2017), 6987-7019
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Mixed norm estimates for the Cesàro means associated with Dunkl–Hermite expansions
Pradeep Boggarapu, Luz Roncal and Sundaram Thangavelu.
Trans. Amer. Math. Soc. 369 (2017), 7021-7047
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Matroid configurations and symbolic powers of their ideals
A. V. Geramita, B. Harbourne, J. Migliore and U. Nagel.
Trans. Amer. Math. Soc. 369 (2017), 7049-7066
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A vanishing theorem on fake projective planes with enough automorphisms
JongHae Keum.
Trans. Amer. Math. Soc. 369 (2017), 7067-7083
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Multiple ergodic theorems for arithmetic sets
Nikos Frantzikinakis and Bernard Host.
Trans. Amer. Math. Soc. 369 (2017), 7085-7105
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generalisation of the Hammersley-Clifford theorem on bipartite graphs
Nishant Chandgotia.
Trans. Amer. Math. Soc. 369 (2017), 7107-7137
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A weak kernel formula for Bessel functions
Jingsong Chai.
Trans. Amer. Math. Soc. 369 (2017), 7139-7167
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
No local double exponential gradient growth in hyperbolic flow for the 2d Euler equation
Vu Hoang and Maria Radosz.
Trans. Amer. Math. Soc. 369 (2017), 7169-7211
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Immersed self-shrinkers
Gregory Drugan and Stephen J. Kleene.
Trans. Amer. Math. Soc. 369 (2017), 7213-7250
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Homotopy principles for equivariant isomorphisms
Frank Kutzschebauch, Finnur Lárusson and Gerald W. Schwarz.
Trans. Amer. Math. Soc. 369 (2017), 7251-7300
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A refined Beilinson–Bloch conjecture for motives of modular forms
Matteo Longo and Stefano Vigni.
Trans. Amer. Math. Soc. 369 (2017), 7301-7342
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bridge trisections of knotted surfaces in $S^{4}$
Jeffrey Meier and Alexander Zupan.
Trans. Amer. Math. Soc. 369 (2017), 7343-7386
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Discrete approximations to the double-obstacle problem and optimal stopping of tug-of-war games
Luca Codenotti, Marta Lewicka and Juan Manfredi.
Trans. Amer. Math. Soc. 369 (2017), 7387-7403
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A framework for forcing constructions at successors of singular cardinals
James Cummings, Mirna Džamonja, Menachem Magidor, Charles Morgan and Saharon Shelah.
Trans. Amer. Math. Soc. 369 (2017), 7405-7441
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Tame circle actions
Susan Tolman and Jordan Watts.
Trans. Amer. Math. Soc. 369 (2017), 7443-7467
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The two definitions of the index difference
Johannes Ebert.
Trans. Amer. Math. Soc. 369 (2017), 7469-7507
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The Delta Conjecture at $q = 1$
Marino Romero.
Trans. Amer. Math. Soc. 369 (2017), 7509-7530
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Proof of a conjecture of Klopsch-Voll on Weyl groups of type $A$
Francesco Brenti and Angela Carnevale.
Trans. Amer. Math. Soc. 369 (2017), 7531-7547
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society